Water Works

Good morning everyone,

I have just finished 6 sessions of carbo/taxol (the last 4 with avastin) and have a further 14 sessions of avastin ahead of me.

Every time I had chemo, I developed a UTI, for which I was prescribed anti-biotics. I now find that I have an extremely weak bladder, and need to have access to a loo at all times. I suddenly feel the need to "go" and if I am unable start to "dribble."

On top of everything else, incontinence seems a step too far! Has anyone else experienced this and do they think the UTI's might stop now I am only on avastin?

Jenny

6 Replies

oldestnewest
  • Looking back I think I had neuropathy in that area which gradually improved once chemo finished. An incontinence nurse specialist visited my local Gynae cancer group around that time and her message was 'you don't have to put up with incontinence'. So if it doesn't improve I would ask to be referred to them at your hospital xx L

  • Thanks for replying Lyndy. I will seek some advice. I seem to have a body that I don't recognise any more!

  • I definitely suffer from incontinence since surgery. I just make sure I make a stop in the bathroom many times during the day even before I feel the need to. I also have neuropathy so that may have something to do with it.

  • I haven't been the same since my hysterectomy, to be honest! I'm not sure whether I can even blame the chemo, two years on. Have had all sorts of tests, plus trying pessaries, which didn't really help that much, and am basically resigned to a bit of q dribble till the end of time! Have you had a word with your GP? Mine was relatively helpful, for a change. Deb xx

  • Thanks for the advice. I will discuss with oncologist and gp

  • Hi Jenny. I've been on Avastin for 2 years now with no problems such as you describe. Best wishes. Pauline.

You may also like...